# SDR J4YR201608081463

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: General aviation
- Filed by: Jefferson City Aviation Inc, repair station J4YR693J
- Aircraft: N470SK
- Make and model: Cessna 560XL
- Aircraft serial: 5605348
- Aircraft time: 3,108 hours, 2,074 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: NAS63047H
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL THE PILOT NOTICED A VERY MODERATE SHIMMY OF THE ACFT NOSE WHEEL AND ELECTED TO ABORT THE TAKEOFF AND RETURN TO THE RAMP.  UPON A VISUAL INSPECTION OF THE NOSE WHEEL STEERING SYS 2 OUT OF THE 3 BOLTS ATTACHING THE STEERING GEAR, PN 6642613-1 TO THE UPPER BARREL ASSY WERE FOUND TO BE SHEARED.
